# SDR JR2R11232016025

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- Aircraft time: 50,365 hours, 40,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911500257
- Part serial: NSN
- Condition: Cracked
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 37 BULKHEAD LOWER LEFT FORMER CRACKED.  REPAIRED IAW EA 40-2016-361 REV. ORIGINAL.
